MathSciNet Relay Station
MathSciNet bibliographic data
MR1979637 (2004a:65057) 65G30
Makino, Kyoko; Berz, Martin Taylor models and other validated functional inclusion methods. Int. J. Pure Appl. Math. 6 (2003), no. 3, 239–316.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement